MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005400
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of hypertension and coronary artery disease was presented with new onset of chest pain.Patient was admitted to the cardiac catheterization lab for a stent placement and angioplasty.When examining the cordis vista brite tip® guiding catheter, there was a kink in the curve of the guide.Product not used on a patient.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
1820 mccarthy blvd
milpitas CA 95035
MDR Report Key12452533
Report Number12452533
Device Sequence Number3964237
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public(01)20705032020166(17)240531(10)18027482
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/30/2021
Report Date (Section F) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number18027482
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight139
Date Report Sent to FDA08/30/2021